# SDR USAA010049

- Difficulty date: January 16, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Service Dr
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 2.25 INCH BY 27 INCHES, RT AFT SERVICE DOOR Z-ANGLE STATION 956-996, RBL 53.  INSTALLED NEW Z-ANGLE PER SRM 51-10-02.  (M)
